# SDR SWAA081260

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 10,351 hours, 5,858 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 5764
- Condition: Leaking
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK.  AFT GALLEY SMOKE, STEAM, DRAINING WATER.  FOUND AFT NR 2 COFFEEMAKER LEAKING.  REMOVED AND REPLACED COFFEEMAKER PER MM.
